taking three 300 mg tablets at 8:30 pm daily for several years. I no longer have the shooting pains but the lack of sensation in my legs especially, is much worse. Is there a drug other than Neurotin that would be more specific for lack of sensation?
I strongly advise you to ask your doctor.
You do not want to get the wrong medication with side effects which will bring more harm than good, also the doses, how to take it, when to take, what to avoid , what you should tell your doctor before taking it ..so there are many factors that must be taken into account for your own personal safety.
Take care... all the best.-
I agree, you should consult a doctor, but more specifically, I would see a neurologist. Whenever you have new pain, there is no way of knowing if it is caused by a ongoing condition, or a new problem, especially when you have pain in your legs. An MRI or CAT scan might be needed to rule out problems like disc slippage.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2011 • 2 answers
Posted 8 Jun 2011 • 18 answers
Posted 6 Jan 2012 • 2 answers
Posted 19 Jul 2012 • 3 answers
Posted 18 Dec 2013 • 1 answer